# SDR 99ZZZX2317

- Difficulty date: April 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N37256
- Make and model: Cessna 310R
- Aircraft serial: 310R0977
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bellcrank
- Part number: 08411066
- Condition: Broke
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT MAIN GEAR IDLER BELLCRANK WAS FOUND BROKEN AT JUST AFTER THE WEBBING PORTION OF THE CASTING THAT SUPPORTS THE CURVED ARM OF THE BELLCRANK.  THIS SPECIFIC FAILURE IS THE THIRD ONE SEEN, AND THE SECOND ONE REPAIRED IN TWO MONTHS.  SUBMITTER STATED ALL FAILURES HAVE BEEN TO THE RIGHT MAIN GEAR BELLCRANK.  ALL AIRPLANES THAT THIS HAPPENED TO ARE OF THE APPROXIMATE SAME AGE.
